# SDR DL76S070113

- Difficulty date: February 11, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 59,777 hours, 28,259 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 413-434 S35l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 35L CORRODED BETWEEN STA 412-434.  INSTALLED STRINGER SECTION PER SRM 53-00-03, FIG 201, REPAIR NR 2.
